Journal of Lie Theory EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 14, No. 1, pp. 199--213 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



$H^4(BK,Z)$ and Operator Algebras

Doug Pickrell

Doug Pickrell
Department of Mathematics
University of Arizona
Tucson, Arizona, 85721 (USA)

Abstract: There is a well-known interpretation of group cohomology in terms of (generalized) group extensions. For a connected semisimple compact Lie group $K$, we prove that the extensions corresponding to classes in $H^4(BK,\Z)$ can be interpreted in terms of automorphisms of a pair consisting of a type $II_1$ von Neumann algebra and a Cartan subalgebra.

Classification (MSC2000): 20J06; 46L10

Full text of the article:

Electronic version published on: 29 Jan 2004. This page was last modified: 1 Sep 2004.

© 2004 Heldermann Verlag
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition